Lemsip Max Day and Night capsules 24 pack

Genuine branded medication

Private and confidential

No hidden fees

Discreet next day delivery

ESTIMATED DELIVERY : Wednesday 17 Jul - Standard Postage

Order Within : 0

Cold and Flu

Lemsip Max Day and Night capsules 24 pack

Lemsip Max Day and Night Cold and Flu Relief Capsules helps relieve you of cold and flu symptoms. It relieves the body of aches and pains, lethargy and sluggishness and eases a headache, nasal congestion and sore throat.

Learn More...

    Quantity

£5.29 18% Less than RRP £6.49

Inc. VAT

ESTIMATED DELIVERY : Wednesday 17 Jul - Standard Postage

Order Within : 0

Genuine branded medication

Private and confidential

No hidden fees

Discreet next day delivery

Lemsip Max Day and Night Cold and Flu Relief Capsules helps relieve you of cold and flu symptoms. It relieves the body of aches and pains, lethargy and sluggishness and eases a headache, nasal congestion and sore throat.

Learn More...
A little more about Lemsip Max Day and Night capsules 24 pack
Lemsip Max Day and Night capsules 24 pack: Things you need to know

 

What are Lemsip Max Day And Night Capsules?

 

Lemsip Max Day and Night Cold and Flu Relief Capsules helps relieve you of cold and flu symptoms.

It relieves the body of aches and pains, lethargy and sluggishness and eases a headache, nasal congestion and sore throat.

With a combination of Day and Night capsules you get 24 hours of protection and relief from cold and flu symptoms.

The Day capsules are non drowsy and the night capsules help you get a good nights sleep.

 

What are the active ingredients in Lemsip Max Day and Night Capsules and what do they do?

The THREE active ingredients Lemsip Max contains to help deal with heavy cold and flu symptoms are:

  • Paracetamol- Is a pain killer (also known as an analgesic). Works to provide effective relief from aches, pains, headaches and can reduce fever.

  • Phenylephrine hydrochloride- Is a decongestant which works by reducing swelling in the passages of the nose to relieve nasal congestion and reduce the pressure that can cause a headache during a cold or the flu.

  • Caffeine- Is a mild stimulant that works to help relieve fatigue and drowsiness through the day as well as speeding up the effect of the paracetamol. (only in the daytime capsules)

 

Warnings and Precautions

Not suitable for children under 16 years of age

Do not use if:

  • Do not use if you are allergic to any of the ingredients these capsules contain.

  • Do not take if you have heart disease, high blood pressure, overactive thyroid, an enlarged prostate.

  • Do not take if you are taking antidepressants or any other decongestants.

  • Do not take any other products containing paracetamol.

Speak to you GP or our pharmacist before use if:

  • You have Raynaud’s syndrome, diabetes mellitus, a problem with your liver or kidneys or a history of stomach ulcers, a non-cirrhotic liver disease , a closed angle glaucoma

  • You are pregnant or breastfeeding

 

Ingredients

 

Paracetamol 500mg, Caffeine 25mg (not in the night capsule), Phenylephrine hydrochloride 6.1mg

How do I take Lemsip Max Day And Night Capsules?

 

Dosage:

Adults and children over 16 years

Daytime: 

Take TWO of the red and yellow daytime capsules every 4 – 6 hours as needed. Do not take more than 6 red and yellow capsules within 24 hours

Night time:

Take TWO of the blue and red night time capsules at night, if needed

Do not take more than 8 capsules in any 24 hours.

 

Do not give to children under 16 years.

Do not take if you have heart disease, high blood pressure, overactive thyroid, an enlarged prostate.

Dop not take if you are taking antidepressants or any othe decongestants.

Do not take any other products containing paracetamol.

What are the side effects of Lemsip Max Day And Night Capsules?

 

Possible side effects:

  • Increase in blood pressure

  • Increased heart rate

  • Nausea

  • Difficulty sleeping (insomnia)

  • Restlessness

  • Anxiety

  • Tremor

  • Difficulty passing urine

  • Skin rashes

 

If you have any concerns or queries regarding any side effects this medicine has caused or could cause you can call your GP or our pharmacist.

If you have any severe side effects stop use immediately and seek medical assitance as soon as possible

sec box

100% Discreet Packaging

Your medication will arrive in our discreet plain packaging, so only you will know what's inside.
guarantee
If you find the exact treatment cheaper elsewhere, we will refund you the difference.
We promise our service is...
clock

Fast

Quick turnaround on all orders

delivery

Efficient

Same day dispatch with multiple couriers.

padlock

Secure

100% plain and secure delivery

img

Free UK Delivery on all Prescription Orders